# SDR REXA2019102431499

- Difficulty date: October 13, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:  CORROSION ON FRAME FS319.70 BTW STGR 26L AND 26R AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E)(TCI 100-09).  
SUMMARY OF NRC 00172: CORROSION LEVEL-1 ON FRAME FS319.70 BTW STGR 26L AND 26R AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND BLENDED AREAS WERE MEASURED AND DIMENSIONS AS FOLLOW: ORIGINAL THICKNESS IS 0.050'', MAXIMUM REMOVED MATERIAL IS ON FRAME WEB INNER SURFACE IS 0.003'' OF DEPTH (0.047'' MIN. REMAINING THICKNESS) AND MAXIMUM REMOVED MATERIAL IS ON LOWER FLANGE IS 0.004'' OF DEPTH (0.046'' MIN. REMAINING THICKNESS) THEREFORE FRAME IS WITHIN LIMITS PER CRJ900 SRM 53-00-06-201-005-A01.
